# SDR QXEA2013032100633

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 116 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 24S IS CORRODED AT STA 116.  REMOVED STR SPLICE AT STA 116 S24 IAW SRM 51-42-05-02-01, REV 12.  FOUND SPLICE TO BE OUT OF LIMITS IAW SRM 53-20-17-00-01, REV 12. LOCATED AND DRILLED NEW STRINGER SPLICE AT STR 24S STA 116 IAW SRM 51-42-05-02-01, REV 12. OK TO INSTALL NEW STRINGER SPLICE.  FAY SEALED AND INSTALLED NEW STRINGER SPLICE AT STR 24S STA 116 IAW SRM 51-23-00-00-01 AND SRM 51-42-05-02-01.  APPLIED TOPCOAT TO NOTED AREA IAW SRM 51-25-10-02-01, REV 12, 51-25-45-02-01 REV 12, 51-25-15-02-01 REV1 2, 51-25-05-02-01 REV 12 AND AMM 51-25-01-390-801, REV 40.
